A 23-year-old male asked:
Hav h.pylori. treatment is anti biotics and another stomach drug. will 1 week course affect liver function? pre hevy drinker for nearly 1 yr.
1 doctor answer • 4 doctors weighed in
Gastroenterology 37 years experience
Usually not.: although any medication can cause side effects, the usual treatments for H pylori do not often cause any harm to the liver. It is important to take the H pylori medications as prescribed. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsReviewed >2 years ago
Last updated Jun 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.